# SDR DXTA200500833

- Difficulty date: July 11, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 98
- Aircraft time: 4,857 hours, 2,084 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Part number: 244142
- Part serial: 578
- Condition: Failed
- Location: Cockpit
- Part time: 4,857 hours, 2,084 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL CIRCUIT BREAKER POPPED IN CRUISE FLIGHT.  FLAP HANDLE WAS NOT MOVED AND REMAINED IN UP POSTION.  INSTALLED REPAIRED LT POTENTIOMETER IAW FALCON 2000 M/M 27-509.
